Translator Disclaimer
15 April 2019 A surface with discrete and nonfinitely generated automorphism group
Tien-Cuong Dinh, Keiji Oguiso
Duke Math. J. 168(6): 941-966 (15 April 2019). DOI: 10.1215/00127094-2018-0054

Abstract

We show that there is a smooth complex projective variety, of any dimension greater than or equal to 2, whose automorphism group is discrete and not finitely generated. Moreover, this variety admits infinitely many real forms which are mutually nonisomorphic over R. Our result is inspired by the work of Lesieutre and answers questions by Dolgachev, Esnault, and Lesieutre.

Citation

Download Citation

Tien-Cuong Dinh. Keiji Oguiso. "A surface with discrete and nonfinitely generated automorphism group." Duke Math. J. 168 (6) 941 - 966, 15 April 2019. https://doi.org/10.1215/00127094-2018-0054

Information

Received: 14 December 2017; Revised: 18 July 2018; Published: 15 April 2019
First available in Project Euclid: 15 March 2019

zbMATH: 07055220
MathSciNet: MR3934593
Digital Object Identifier: 10.1215/00127094-2018-0054

Subjects:
Primary: 14J50
Secondary: 14G30, 14J28

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 6 • 15 April 2019
Back to Top